If you need an accessible version of this item please contact JSTOR User Support

The Statistical Analysis of Variance-Heterogeneity and the Logarithmic Transformation

M. S. Bartlett and D. G. Kendall
Supplement to the Journal of the Royal Statistical Society
Vol. 8, No. 1 (1946), pp. 128-138
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2983618
Stable URL: http://www.jstor.org/stable/2983618
Page Count: 11
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Statistical Analysis of Variance-Heterogeneity and the Logarithmic Transformation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
128
    128
  • Thumbnail: Page 
129
    129
  • Thumbnail: Page 
130
    130
  • Thumbnail: Page 
131
    131
  • Thumbnail: Page 
132
    132
  • Thumbnail: Page 
133
    133
  • Thumbnail: Page 
134
    134
  • Thumbnail: Page 
135
    135
  • Thumbnail: Page 
136
    136
  • Thumbnail: Page 
137
    137
  • Thumbnail: Page 
138
    138